Order Article Reprints
Journal: Fractal and FractionalVolume: 8Number: 507
Article: Polynomial Decay of the Energy of Solutions of the Timoshenko System with Two Boundary Fractional Dissipations
- Authors:
- Suleman Alfalqi1,†,
- Hamid Khiar2,† and
- Ahmed Bchatnia3,*,†
- et al.
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.